# SDR MALA964821

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplimit Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3233 - EN ROUTE FROM MSP TO BRD, THE NOSE LANDING GEAR CONTINUED TO CYCLE AFTER RETRACTION.  THE AIRCRAFT CONTINUED TO BRD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED THE RIGGING OF THE RIGHT LANDING GEAR UP LIMIT SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
